Volume 7, Number 1
Previous Issue Next Issue

Zhi-Ping Li

J. Comp. Math., 7 (1989), pp. 1-14

Preview Full PDF 400 2019 Abstract

Ya-Guang Yang

J. Comp. Math., 7 (1989), pp. 15-22

Preview Full PDF 417 1999 Abstract

Yu-Hua Wu & Hua-Mo Wu

J. Comp. Math., 7 (1989), pp. 23-40

Preview Full PDF 408 2023 Abstract

Xin-Min Xiang

J. Comp. Math., 7 (1989), pp. 41-55

Preview Full PDF 407 2049 Abstract

Shuang-Suo Zhao, Guo-Xiong Dong & Ning Qiao

J. Comp. Math., 7 (1989), pp. 56-60

Preview Full PDF 412 1999 Abstract

C. Calude & I. Ghitescu

J. Comp. Math., 7 (1989), pp. 61-70

Preview Full PDF 415 2140 Abstract

Kang Feng, Hua-mo Wu, Meng-zhao Qing & Dao-liu Wang

J. Comp. Math., 7 (1989), pp. 71-96

Preview Full PDF 427 2002 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard